| Model Number |
CCW0T3 |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Failure to Deliver (2338); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that during an intraocular lens (iol) implant procedure, lens would not load and haptic was bent or broken.There was no patient contact.Additional information was received, lens remain in delivery system.
Additional Manufacturer Narrative
Correction information was provided in d.10.The manufacturer internal reference number is: (b)(4).